# SDR SIMA2214

- Difficulty date: July 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253720624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CORROSION ON FUSELAGE CABIN BOTTOM FRAME AT STATION 272 AT BL 0 BETWEEN BLR 15 AND BLR 24.  REPAIRED FRAME BY INSERTION OF SPLICE AND DOUBLER IAW SAAB STRUCTURAL REPAIR STATEMENT NR 72SDS2633.  (M)
